# SDR SWIA200211628

- Difficulty date: December 23, 2002
- Submitted: December 30, 2002
- Operation: Air carrier
- Aircraft: N234SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120308
- Aircraft time: 16,827 hours, 23,983 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Frayed
- Location: Rudder Trim Act
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

DURING FIRST FLIGHT OF THE DAY AUTOPILOT TEST, RECEIVED -YAW DIS- ON FIRST OFFICER'S FLIGHT CONTROL PANEL AND ASSOCIATED -YAW DIS- ON AP CONTROL PANEL.  ALSO -R- ON AUTOPILOT CONTROL PANEL.  UPON INSPECTION FOUND RUDDER TRIM ACTUATOR CABLE WIRE FRAYED AND BINDING.  REMOVED AND REPLACED CABLE WITH SERVICEABLE RUDDER TRIM ACTUATOR CABLE AND TENSIONED TRIM CABLES IAW EMB120 MM 27-00-01.  OPS CHECK GOOD.  AFTER REPLACEMENT OF RUDDER TRIM ACTUATOR, OPS CHECK OF AUTOPILOT GOOD.
